# SDR NOCA14506

- Difficulty date: September 30, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39617
- Part serial: 059525908
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES TRIPPED OFF TWICE AFTER NR 2 SELECTION, ITEM ENTERED INTO MEL.  TROUBLESHOT IAW FIM 32-42-00.  FOUND NR 6 ANTI-SKID VALVE TO BE FAULTY.  REPLACED VALVE, OPS NORMAL.
